# SDR ASAA2017101522188

- Difficulty date: October 15, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 17,924 hours, 5,909 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 10187
- Condition: Failed
- Location: Lt Ram Air
- Part time: 46,470 hours, 18,373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. GOES OFF ON RESET.  ACFT GROUNDED.   LT PACK ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002, SHOWS HARD FAIL OF THE LT RAM AIR INLET ACTUATOR.  REMOVED & REPLACED THE RAM AIR INLET ACTUATOR IAW AMM 21-51-21, GROUND FUNCTIONAL CHECKED NORMAL.
